# SDR SWAA2020102926597

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 38,734 hours, 23,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE EMERGENCY EXIT OVERHEAD LIGHT INOPERABLE.  CLOSING DMA PAGE: 0412223.  RELAMPED SIDEWALL LIGHT AT SEAT 11A, IAW AMM 33-51-01 CL 57515.
